# SDR DL72S960289

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6556927102
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF C-3 CARGO DOOR, A SMALL GOUGE WAS FOUND IN THE EXTERIOR SKIN.  THE DAMAGE WAS REPAIRED PER SRM 52-00-3.
